advertisement
Question
Posted by: lolly | 2004/10/30

Period after injection

Hi. I had my last contraceptive injection 5th Nov last year. So, my next injection was due 5th Feb 2004. I have had no period yet. I was on the injection for about 18 months. My husband and I are having non-protected intercourse - how safe is this? After how long should my periods return? When do I contact the gynae about this? I had a pap smear in May and all was fine.
Please help with some advice. Thanks.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It can take up to a year before your periods return, so if nothing has happened by February, you should see a doctor. You are not necessarily safe as ovulation may start before your period returns.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Kippie | 2004/11/01

I was also on the injection before I fell pregnant and now after the delivery again.
Periods are supposed to return anything from 4-6 months after you had your last shot, but ofcourse it depends from person to person.
If everything was fine at your last visit, then I'm sure you are okay. I take it you are trying to conceive, in that case I would maybe consider a second opinion.

All the best!

Reply to Kippie

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement